American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Ruiming Zhang. On generalized moment matrices. Proc. Amer. Math. Soc. 141 (2013) 2589-2595.
Abstract, references, and article information
View Article: PDF

[2] Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga. Basic hypergeometric functions and orthogonal Laurent polynomials. Proc. Amer. Math. Soc. 140 (2012) 2075-2089.
Abstract, references, and article information
View Article: PDF

[3] Luís Daniel Abreu and Fethi Bouzeffour. A Paley-Wiener theorem for the Askey-Wilson function transform. Proc. Amer. Math. Soc. 138 (2010) 2853-2862. MR 2644898.
Abstract, references, and article information
View Article: PDF

[4] Luis Daniel Abreu. Functions $q$-orthogonal with respect to their own zeros. Proc. Amer. Math. Soc. 134 (2006) 2695-2701. MR 2213749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] V. V. Karachik. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004) 1049-1058. MR 2045420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nobuhiro Asai, Izumi Kubo and Hui-Hsiung Kuo. Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003) 815-823. MR 1937419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Luc Vinet and Alexei Zhedanov. Generalized little $q$-Jacobi polynomials as eigensolutions of higher-order $q$-difference operators. Proc. Amer. Math. Soc. 129 (2001) 1317-1327. MR 1814158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mourad E. H. Ismail, Mizan Rahman and Dennis Stanton. Quadratic $q$-exponentials and connection coefficient problems. Proc. Amer. Math. Soc. 127 (1999) 2931-2941. MR 1621949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mourad E. H. Ismail and Mizan Rahman. Ladder operators for Szegö polynomials and related biorthogonal rational functions . Proc. Amer. Math. Soc. 124 (1996) 2149-2159. MR 1350949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Waleed A. Al-Salam and Mourad E. H. Ismail. A $q$-beta integral on the unit circle and some biorthogonal rational functions . Proc. Amer. Math. Soc. 121 (1994) 553-561. MR 1215197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. F. Swarttouw and H. G. Meijer. A $q$-analogue of the Wronskian and a second solution of the Hahn-Exton $q$-Bessel difference equation . Proc. Amer. Math. Soc. 120 (1994) 855-864. MR 1180467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Dharma P. Gupta and David R. Masson. Exceptional $q$-Askey-Wilson polynomials and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 717-727. MR 1059625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mizan Rahman. A simple proof of Koornwinder's addition formula for the little $q$-Legendre polynomials . Proc. Amer. Math. Soc. 107 (1989) 373-381. MR 979214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1